# SDR 08FDEA02954

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6526173109
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FWD LAV STA 328 TO 344 FLOOR SUPPORT RBL 52 HAS CORROSION AROUND NUTPLATES REMOVED AND REPLACED SUPPORT FROM STA 326-344 RBL REF SRM 51-30-2 PG 2, FLOOR SUPPORT AT RBL 52 STA 328-344.  FOUND TO BE WITHIN LIMITS OF SRM 53-10-06, TREATED AND PRIMED REF SRM 51-10-2.
